# SDR ALGA030611607AL

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Aircraft time: 12,112 hours, 41,783 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117FM1A
- Part serial: A1032
- Condition: Cracked
- Location: Main Rotor
- Part time: 15,527 hours
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK FOUND CRACKED L/E ON ORANGE MAIN ROTOR BLADE.
